# SDR CA971219018

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-212
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: FE171000
- Condition: Failed
- Location: Rudder Cable
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RUDDER CHECK, A BUMP DURING TRAVEL WAS FELT ON PEDALS APPROXIMATELY HALF OF FULL DEFLECTION ON PILOTS AND CO-PILOTS POSITIONS.  RUDDER CABLE TENSION REGULATOR REPLACED.
